Alert archive / North Carolina / Flash Flood Warnings in 2022

Flash Flood Warning 13, NWS Raleigh, NC

June 16, 2022Stanly County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jun 16, 2022, 4:51 PM EDT for Stanly County, North Carolina. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2022, 4:51 PM EDT (20:51 UTC)
Expired
Jun 16, 2022, 8:00 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Stanly County, NC

The radar

The Raleigh/Durham radar (KRAX), 164 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 6:00 PM EDTFLASH FLOOD4 E Oakboro, NCINTERSECTION OF NC-138 AND BARBEES GROVE RD FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 69 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2022-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2728 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2022-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2728 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted.

873 
WGUS52 KRAH 162051
FFWRAH
NCC167-170000-
/O.NEW.KRAH.FF.W.0013.220616T2051Z-220617T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
451 PM EDT Thu Jun 16 2022

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Stanly County in central North Carolina...

* Until 800 PM EDT.

* At 451 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Albemarle, Plyler, Locust, Badin, Oakboro, Stanfield, Richfield 
  and New London.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3549 8026 3546 8015 3537 8012 3518 8022
      3519 8024 3521 8025 3520 8027 3524 8046
      3548 8030 3548 8028

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JJT
1 follow-up statement
436 
WGUS72 KRAH 162355
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
755 PM EDT Thu Jun 16 2022

NCC167-170005-
/O.EXP.KRAH.FF.W.0013.000000T0000Z-220617T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stanly NC-
755 PM EDT Thu Jun 16 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR 
STANLY COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3549 8026 3546 8015 3537 8012 3518 8022
      3519 8024 3521 8025 3520 8027 3524 8046
      3548 8030 3548 8028

$$

Green

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 3:53 PM EDT, 58 minutes earlier.

Area forecast discussion, Jun 16, 3:53 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
353 PM EDT Thu Jun 16 2022

.SYNOPSIS...
A weak surface trough will be over central NC through tonight. A
cold front will move through the area Friday and early Saturday.
Cool high pressure will build in Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 300 PM Thursday...

...A Slight Risk (level 2/5) of Severe Storms with Damaging Wind
Gusts and Large Hail Possible, Along with a Heat Advisory...

Water vapor satellite imagery displayed an upper-level ridge
centered across the TN Valley and the MS Valley. Surface
observations showed an occluded front across the NC foothills. Radar
showed thunderstorms moving south across the southern coastal Plain
and the Sandhills, with a larger cluster of storms developing along
the front and moving into the Triad.

Latest 1230 PM update from SPC upgraded the western half of central
NC to a Slight Risk (level 2/5), but keeps most of our remaining
area in a Marginal Risk (level 1/5). A Severe Thunderstorm Watch has
been issued for the western 2/3rds of the region through this
evening. Storms will be greater in coverage this afternoon due to
greater instability aloft, and with additional outflows from current
storms, SB CAPE of 3000 J/kg, and high temperatures and dewpoints,
an active afternoon and evening is expected for the western half of
central NC. The greatest threat today is damaging wind gusts,
although some storms will be capable of producing large hail. Most
of our area is also under a Marginal Risk of flash flooding with
storms today, with precipitable water values ranging from 1.75-2".
Best chance of flash flooding will be across urban areas.

Heat index values will linger the low 100s through this evening,
with some locations across the Triad and southern Piedmont reaching
106 degrees. A Heat Advisory remains in effect through 8 PM.

Most storms will diminish by late this evening, with dry conditions
expected tonight. Lows tonight will be mild, ranging from the upper
60s to low 70s.

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
As of 330 PM Thursday...

...A Slight Risk of Severe Storms with Damaging Wind Gusts and Large
Hail, along with Dangerous Heat Indices...

The upper ridge will push west on Friday helping to lower heights
aloft, however southwesterly surface flow will continue a moist,
warm airmass over the region for another day. Mostly clear skies
early in the day will allow for excellent insolation across the
region, then cloud cover increases in the afternoon as storms
develop. Temperatures will rise into the mid to upper 90s by the
early afternoon, and with dewpoints in the uppers 60s to low 70s,
heat index values will vary from 100-107 degrees, with highest
values across the southern Coastal Plain and Sandhills. A Heat
Advisory will likely be needed for areas with the highest
temperatures.

The warm and moist airmass will be in place as a cold front
approaches from the northwest. Storms will develop ahead of the
front, and with MLCAPE of 3000-4000 J/kg, and weak shear, storms may
be more pulse-like rather than more organized. SPC now has the whole
area under a Slight Risk (level 2/5) of severe storms. Damaging wind
gusts will again be the main threat, however large hail is possible
in the strongest storms.

Storms will exit the area to the southeast by late evening, with
mostly dry conditions expected across the region overnight. The
drier air and lower temperatures will be delayed behind the front,
not arriving until later Saturday. Lows Friday night will be mild,
ranging from the upper 60s N to mid 70s S.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 200 PM Thursday...

The weekend looks beautiful with dry and cooler air moving in as
high pressure builds in from the NW. Highs will be in the mid and
upper 80s to low 90s with overnight lows in the mid to upper 50s in
the north, to low 60s in the south.

As the high pressure slowly moves offshore Monday and Tuesday,
temperatures early next week will quickly climb back into the upper
90s. By mid week dry air mass continues to dominate the area but the
strong mid-level ridge will be over NC and hazardous temperatures in
the upper 90s to low 100s are expected. Dew points will be generally
in the 60s. For now heat indices for Wednesday and Thursday will be
below heat advisory criteria.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 300 PM Thursday...

TSRA will develop across much of the region through this evening,
mainly affecting KGSO/KINT/KRDU, with less coverage near KFAY and
KRWI. Gusty winds are the main threats with storms, however large
hail is possible. LIFR conditions will develop near strongest
storms. Conditions will improve from NW to SE through this evening,
with most areas becoming VFR overnight into Fri morning.

Outlook: Isolated/scattered thunderstorms are possible Fri aftn/eve
with a pre-frontal trough and cold front. Outside of potential
storms, VFR conditions are expected through Mon.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for NCZ021-022-038-073-083.

&&

SYNOPSIS...JJT
NEAR TERM...JJT
SHORT TERM...JJT
LONG TERM...CA
AVIATION...JJT
Hazardous weather outlook, Jun 16, 3:25 PM EDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
325 PM EDT Thu Jun 16 2022

NCZ010-011-026>028-042-043-078-088-089-171930-
Warren-Halifax-Franklin-Nash-Edgecombe-Johnston-Wilson-Wayne-
Cumberland-Sampson-
325 PM EDT Thu Jun 16 2022

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

There is a marginal risk of severe thunderstorms through this
evening. The main hazard is expected to be damaging wind.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Dangerous heat will continue through Friday, with heat indices
up to 107 degrees. After a cool down this weekend, dangerous heat is
expected again by midweek next week.

There is a slight risk of severe storms Friday afternoon/evening,
with the main risk of damaging wind.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ007>009-023>025-039>041-074>077-084>086-171930-
Person-Granville-Vance-Alamance-Orange-Durham-Randolph-Chatham-Wake-
Montgomery-Moore-Lee-Harnett-Richmond-Scotland-Hoke-
325 PM EDT Thu Jun 16 2022

...SEVERE THUNDERSTORM WATCH 377 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a slight risk of severe thunderstorms through this evening.
The main hazard is expected to be damaging wind.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Dangerous heat will continue through Friday, with heat indices
up to 107 degrees. After a cool down this weekend, dangerous heat is
expected again by midweek next week.

There is a slight risk of severe storms Friday afternoon/evening,
with the main risk of damaging wind.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ021-022-038-073-083-171930-
Forsyth-Guilford-Davidson-Stanly-Anson-
325 PM EDT Thu Jun 16 2022

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 377 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

There is a slight risk of severe thunderstorms this evening. The
main hazards are expected to be damaging wind.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Dangerous heat will continue through Friday, with heat indices
up to 102 degrees. After a cool down this weekend, dangerous heat is
expected again by midweek next week.

There is a slight risk of severe storms Friday afternoon/evening,
with the main risk of damaging wind.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

JJT

In the hours before

Special weather statement, Jun 16, 3:14 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
314 PM EDT Thu Jun 16 2022

NCZ021-022-162015-
Guilford NC-Forsyth NC-
314 PM EDT Thu Jun 16 2022

...A strong thunderstorm will impact portions of northeastern Forsyth
and northern Guilford Counties through 415 PM EDT...

At 313 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ellisboro, or near Madison, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greensboro, Kernersville, Summerfield, Stokesdale, Haw River State
Park, Lake Jeanette Marina, Monticello, Belews Creek, Lake Townsend
Marina and Lake Townsend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central North Carolina.

&&

LAT...LON 3624 7953 3618 7953 3606 8004 3626 8015
TIME...MOT...LOC 1913Z 324DEG 12KT 3634 7999

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

AS
Special weather statement, Jun 16, 3:34 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
334 PM EDT Thu Jun 16 2022

NCZ021-022-038-039-162030-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
334 PM EDT Thu Jun 16 2022

...Strong thunderstorms will impact portions of Forsyth, Davidson,
Randolph and Guilford Counties through 430 PM EDT...

At 333 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greensboro to 6 miles north of Lexington.
Movement was east at 20 mph. These storms will pop-up and then
collapse quickly.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, North Carolina Zoo, Thomasville, Kernersville and
Clemmons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central North Carolina.

&&

LAT...LON 3614 8044 3619 8044 3617 7954 3552 7955
      3551 8017 3573 8021 3596 8038 3599 8042
      3601 8042 3606 8046 3604 8049 3606 8051
      3609 8051
TIME...MOT...LOC 1933Z 289DEG 18KT 3608 7977 3590 8022

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

AS
Special weather statement, Jun 16, 4:00 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Raleigh NC
400 PM EDT Thu Jun 16 2022

NCZ073-074-162045-
Stanly NC-Montgomery NC-
400 PM EDT Thu Jun 16 2022

...A strong thunderstorm will impact portions of western Montgomery
and Stanly Counties through 445 PM EDT...

At 400 PM EDT, Doppler radar was tracking a strong thunderstorm near
Plyler, or near Albemarle, moving southeast at 5 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Albemarle, Troy, Badin Lake, Plyler, Midland, Locust, Norwood, Badin,
Oakboro and Stanfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central North Carolina.

&&

LAT...LON 3550 8030 3551 7986 3516 7991 3516 7998
      3514 8002 3514 8007 3517 8011 3519 8011
      3517 8014 3517 8016 3515 8016 3517 8020
      3516 8022 3521 8025 3517 8035 3518 8037
      3516 8045 3519 8051
TIME...MOT...LOC 2000Z 299DEG 4KT 3540 8024

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

AS
Local storm report, Jun 16, 4:40 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
440 PM EDT THU JUN 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             2 WNW HIGH POINT        35.99N 80.03W
06/16/2022  E0.75 INCH       GUILFORD           NC   PUBLIC

            HAIL LASTED ABOUT 5 MINUTES ON N MAIN ST.

&&
Special weather statement, Jun 16, 4:49 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Raleigh NC
449 PM EDT Thu Jun 16 2022

NCZ007>009-024>026-041-162130-
Franklin NC-Vance NC-Durham NC-Person NC-Wake NC-Granville NC-
Orange NC-
449 PM EDT Thu Jun 16 2022

...Strong thunderstorms will impact portions of southeastern Person,
southwestern Vance, northeastern Orange, Granville, northeastern
Wake, Durham and western Franklin Counties through 530 PM EDT...

At 448 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles east of Roxboro to near Rougemont to
near Hillsborough. Movement was southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Raleigh, Durham, Oxford, Hillsborough, Creedmoor, Louisburg, Wake
Forest, Butner, Franklinton and Kittrell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong winds may occur well ahead of any rain or lightning. Do not
wait for the sound of thunder before taking cover. SEEK SHELTER
IMMEDIATELY inside a sturdy structure and stay away from windows.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central North Carolina.

&&

LAT...LON 3608 7818 3572 7850 3609 7918 3648 7883
TIME...MOT...LOC 2048Z 315DEG 40KT 3636 7878 3616 7889 3612 7907

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

JD
Special weather statement, Jun 16, 4:49 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Raleigh NC
449 PM EDT Thu Jun 16 2022

NCZ022-038-039-162115-
Guilford NC-Randolph NC-Davidson NC-
449 PM EDT Thu Jun 16 2022

...A strong thunderstorm will impact portions of northeastern
Davidson, northwestern Randolph and southwestern Guilford Counties
through 515 PM EDT...

At 449 PM EDT, Doppler radar was tracking a strong thunderstorm near
Thomasville, or near High Point, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
High Point, Thomasville, Archdale and Trinity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central North Carolina.

&&

LAT...LON 3602 8011 3601 8005 3596 7984 3590 7988
      3588 7999 3583 8005 3590 8020
TIME...MOT...LOC 2049Z 305DEG 15KT 3594 8007

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

AS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:28 AM EDTSpecial Weather StatementRAHHalifax47 min
Jun 16, 7:31 AM EDTSpecial Weather StatementRAHNash44 min
Jun 16, 8:10 AM EDTSpecial Weather StatementRAHEdgecombe, Halifax, Nash50 min
Jun 16, 8:43 AM EDTSpecial Weather StatementRAHEdgecombe, Nash, Wilson32 min
Jun 16, 8:57 AM EDTSpecial Weather StatementRAHHalifax33 min
Jun 16, 9:21 AM EDTSpecial Weather StatementRAHEdgecombe, Wayne, Wilson39 min
Jun 16, 10:58 AM EDTHeat AdvisoryRAHAnson, Davidson, Forsyth, Guilford, Stanly9 hr
Jun 16, 11:40 AM EDTSpecial Weather StatementRAHEdgecombe35 min
Jun 16, 12:10 PM EDTAreal Flood AdvisoryRAHEdgecombe, Wilson47 min
Jun 16, 12:19 PM EDTSpecial Weather StatementRAHEdgecombe, Johnston, Wayne, Wilson41 min
Jun 16, 12:46 PM EDTSevere Thunderstorm WarningRAHWayne, Wilson25 min
Jun 16, 1:07 PM EDTSpecial Weather StatementRAHWayne23 min
Jun 16, 1:42 PM EDTSpecial Weather StatementRAHSampson48 min
Jun 16, 2:01 PM EDTSevere Thunderstorm WarningRAHSampson59 min
Jun 16, 2:58 PM EDTSpecial Weather StatementRAHDavidson47 min
Jun 16, 3:01 PM EDTSpecial Weather StatementRAHForsyth44 min
Jun 16, 3:14 PM EDTSpecial Weather StatementRAHGuilford61 min
Jun 16, 3:21 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford39 min
Jun 16, 3:34 PM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford, Randolph56 min
Jun 16, 3:40 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford50 min
Jun 16, 3:55 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person50 min
Jun 16, 4:00 PM EDTSpecial Weather StatementRAHMontgomery, Stanly45 min
Jun 16, 4:16 PM EDTFlash Flood Warning Considerable damage threatRAHForsyth, Guilford2 hr
Jun 16, 4:18 PM EDTSevere Thunderstorm Warning Considerable damage threatRAHAlamance, Chatham, Guilford, Orange, Randolph57 min
Jun 16, 4:27 PM EDTSevere Thunderstorm WarningRAHAnson, Stanly48 min
Jun 16, 4:33 PM EDTFlash Flood Warning Considerable damage threatRAHGuilford106 min
Jun 16, 4:43 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Durham, Lee, Orange, Randolph and 1 more47 min
Jun 16, 4:49 PM EDTSpecial Weather StatementRAHDurham, Franklin, Granville, Orange41 min
Jun 16, 4:49 PM EDTSpecial Weather StatementRAHDavidson26 min
Jun 16, 5:01 PM EDTSpecial Weather StatementRAHMoore29 min
Jun 16, 5:08 PM EDTSevere Thunderstorm WarningRAHAnson, Stanly67 min
Jun 16, 5:31 PM EDTSpecial Weather StatementRAHMoore29 min
Jun 16, 5:34 PM EDTSpecial Weather StatementRAHChatham, Harnett, Johnston, Lee, Moore, Randolph and 1 more56 min
Jun 16, 5:39 PM EDTSevere Thunderstorm WarningRAHMontgomery, Moore51 min
Jun 16, 5:43 PM EDTSpecial Weather StatementRAHWarren47 min
Jun 16, 5:44 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake46 min
Jun 16, 6:03 PM EDTSevere Thunderstorm WarningRAHMontgomery, Moore42 min
Jun 16, 6:13 PM EDTSpecial Weather StatementRAHCumberland, Hoke, Moore, Sampson62 min
Jun 16, 6:26 PM EDTSevere Thunderstorm WarningRAHMontgomery, Moore, Richmond, Scotland49 min
Jun 16, 6:43 PM EDTAreal Flood AdvisoryRAHWake3 hr
Jun 16, 6:43 PM EDTSevere Thunderstorm WarningRAHHoke, Moore, Richmond, Scotland32 min
Jun 16, 7:13 PM EDTAreal Flood AdvisoryRAHRichmond3 hr
Jun 16, 7:59 PM EDTHeat AdvisoryRAHCumberland, Hoke, Richmond, Sampson, Scotland24 hr

Nearby

Flash Flood Warnings in North Carolina, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.